# SDR AALA20021681

- Difficulty date: November 12, 2002
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP AT STATION 1174.  INSTALLED CUSP DOUBLER STATION 1174 PER AARD 53-00-00-02.  (M)
